Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 97, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2014, 4:45 PM CDT for Randolph County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2014, 4:45 PM CDT (21:45 UTC)
- Expired
- Jun 30, 2014, 5:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 80 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1064 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
420
WUUS54 KBMX 302145
SVRBMX
ALC111-302230-
/O.NEW.KBMX.SV.W.0097.140630T2145Z-140630T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 PM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 530 PM CDT
* AT 443 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
WOODLAND TO WEDOWEE TO LINEVILLE...AND MOVING SOUTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...MALONE...CORINTH...CRYSTAL LAKE...WADLEY...BIG SPRINGS...
TENNANT AND R.L. HARRIS DAM.
WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3311 8523 3311 8547 3311 8548 3311 8560
3311 8565 3338 8565 3337 8555 3343 8529
TIME...MOT...LOC 2145Z 357DEG 19KT 3331 8539 3328 8554
3330 8570
$$
562 follow-up statements
869
WWUS54 KBMX 302153
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT MON JUN 30 2014
ALC111-302230-
/O.CON.KBMX.SV.W.0097.000000T0000Z-140630T2230Z/
RANDOLPH AL-
453 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH COUNTY UNTIL 530 PM CDT...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM CRYSTAL LAKE TO CORINTH TO 6
MILES SOUTHWEST OF LAKE WEDOWEE...MOVING SOUTH AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...WADLEY...DICKERT...ROANOKE MUNICIPAL AIRPORT AND ROCK
MILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8565 3331 8565 3332 8564 3334 8565
3336 8528 3311 8523
TIME...MOT...LOC 2153Z 353DEG 41KT 3318 8537 3315 8552
3317 8568
$$
56172
WWUS54 KBMX 302207
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
507 PM CDT MON JUN 30 2014
ALC111-302230-
/O.CON.KBMX.SV.W.0097.000000T0000Z-140630T2230Z/
RANDOLPH AL-
507 PM CDT MON JUN 30 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
RANDOLPH COUNTY UNTIL 530 PM CDT...
AT 502 PM CDT...EMERGENCY MANAGEMENT REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS OF UP TO 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WELCH TO RED LEVEL TO 6
MILES WEST OF SPARKLING SPRINGS...MOVING SOUTH AT 45 MPH.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TREES HAVE BEEN REPORTED DOWN WITH THIS LINE OF STORMS. THIS IS A
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3311 8565 3325 8565 3328 8526 3311 8523
TIME...MOT...LOC 2206Z 353DEG 41KT 3303 8535 3300 8550
3302 8566
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 2:51 PM CDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 30, 2:51 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 251 PM CDT MON JUN 30 2014 .DISCUSSION... SHOWERS AND STORMS ARE CONFINED TO THE EASTERN PART OF THE CWA THIS AFTERNOON WHERE MID-LEVEL TEMPS ARE QUITE A BIT COOLER ON THE PERIPHERY OF A RIDGE AXIS. HAVE KEPT DRY CONDITIONS IN FOR TUESDAY AS THE INFLUENCE OF THE RIDGE SPREADS EASTWARD ACROSS THE FORECAST AREA. A SIMILAR STORY IS EXPECTED FOR WEDNESDAY...BUT A TROUGH TO OUR NORTHWEST COULD WEAKEN THE RIDGE ENOUGH TO ALLOW FOR A FEW SHOWERS AND STORMS WEDNESDAY AFTERNOON ACROSS THE NORTHWEST. TEMPERATURE GUIDANCE CONTINUES TO INSIST ON HIGH TEMPERATURES REACHING 100F ON TUESDAY AND WEDNESDAY ACROSS THE SOUTH...BUT THIS SEEMS TOO HIGH GIVEN THE WARM BIAS OF GUIDANCE SO FAR THIS SUMMER AND MODEST 500MB HEIGHTS AT 5900M. THE AFOREMENTIONED TROUGH AXIS WILL MOVE INTO THE REGION ON WEDNESDAY NIGHT INTO THURSDAY IN ASSOCIATION WITH A SURFACE COLD FRONT. DEEP-LAYER MOISTURE APPEARS SOMEWHAT LIMITED WITH NORTHWEST WINDS ALOFT...BUT HAVE INCLUDED SMALL RAIN CHANCES FOR THE SOUTHERN AREAS ON THURSDAY. COOLER AND DRIER AIR SHOULD OVERSPREAD THE FORECAST AREA THURSDAY NIGHT INTO FRIDAY...BRINGING SIGNIFICANT RELIEF FROM THE HOT AND MUGGY CONDITIONS...AND GREAT WEATHER FOR JULY 4TH FESTIVITIES. LOWS IN THE LOWER TO MID 60S ARE EXPECTED OVER THE NORTHERN HALF OF THE AREA FOR BOTH FRIDAY AND SATURDAY MORNING. DRY CONDITIONS WILL CONTINUE SATURDAY WITH ONLY SLIGHT RAIN CHANCES RETURNING FOR SUNDAY. 87/GRANTHAM && .AVIATION... 18Z TAF DISCUSSION. SCATTERED SHOWERS/STORMS WILL CONTINUE ACROSS NE/E AL THRU THE EARLY EVENING. ANB LOOKS TO BE THE ONLY TERMINAL THAT WILL BE IMPACTED AT THIS TIME. HAVE REMOVED VCTS FROM ALL OTHER TAF SITES...BUT WILL MONITOR IN CASE ANYTHING MANAGES TO DEVELOP A BIT FARTHER WEST. WINDS WILL GENERALLY BE OUT OF THE WEST AROUND 5-10 KTS. FOR TONIGHT...WITH SFC RIDGING BUILDING INTO THE AREA WINDS WILL BE LIGHT/CALM AND SKIES WILL BE MOSTLY CLEAR TO PARTLY CLOUDY. WITH SOME LOW LEVEL MOISTURE STILL IN PLACE PATCHY FOG COULD BE POSSIBLE LATE TONIGHT TO NEAR SUNRISE. HAVE ONLY INCLUDED A TEMPO FOR MVFR FOG AT MOST TERMINALS FOR NOW. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 70 93 70 94 69 / 10 10 10 20 10 ANNISTON 71 94 71 95 71 / 10 10 10 10 10 BIRMINGHAM 74 94 74 94 72 / 10 10 10 20 10 TUSCALOOSA 73 95 72 96 71 / 10 10 10 20 10 CALERA 73 94 73 94 71 / 10 10 10 10 10 AUBURN 72 93 74 94 73 / 20 10 10 10 10 MONTGOMERY 74 96 74 97 73 / 10 10 10 10 10 TROY 73 96 73 97 73 / 10 10 10 10 10 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 87/19
Hazardous weather outlook, Jun 30, 12:52 PM CDT, 3 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1252 PM CDT MON JUN 30 2014 ALZ011>015-017>050-011800- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 1252 PM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 30, 2:47 PM CDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
247 PM CDT MON JUN 30 2014
ALZ019>021-302030-
CALHOUN AL-CHEROKEE AL-CLEBURNE AL-
247 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CLEBURNE...SOUTHEASTERN
CHEROKEE AND NORTHERN CALHOUN COUNTIES UNTIL 330 PM CDT...
AT 247 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM PLEASANT GAP TO
JACKSONVILLE STATE UNIVERSITY TO OHATCHEE...AND MOVING EAST AT 15
MPH.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
JACKSONVILLE...
PLEASANT GAP...
ALEXANDRIA...
JACKSONVILLE STATE UNIVERSITY...
WEAVER...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3374 8572 3371 8593 3376 8605 3384 8606
3386 8600 3392 8595 3391 8593 3391 8590
3395 8588 3394 8574 3400 8573 3400 8556
3398 8539 3382 8537
TIME...MOT...LOC 1947Z 291DEG 12KT 3394 8555 3389 8576
3382 8598
77/GLEASONSpecial weather statement, Jun 30, 3:06 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
306 PM CDT MON JUN 30 2014
ALZ018-019-302030-
CALHOUN AL-ETOWAH AL-
306 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ETOWAH AND NORTHERN
CALHOUN COUNTIES UNTIL 330 PM CDT...
AT 305 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR GLENCOE...OR 6 MILES SOUTHWEST OF HOKES BLUFF...
MOVING EAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HOKES BLUFF...
COBB CITY...
SULPHUR SPRINGS...
REAVES...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3399 8574 3396 8573 3382 8578 3386 8594
3391 8604 3405 8597
TIME...MOT...LOC 2006Z 286DEG 12KT 3394 8592
77/GLEASONSpecial weather statement, Jun 30, 3:49 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 PM CDT MON JUN 30 2014
ALZ019-021-027-028-302130-
CALHOUN AL-CLAY AL-CLEBURNE AL-TALLADEGA AL-
349 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TALLADEGA...
SOUTHWESTERN CLEBURNE...NORTHEASTERN CLAY AND SOUTHERN CALHOUN
COUNTIES UNTIL 430 PM CDT...
AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OXFORD LAKE...OR NEAR OXFORD...MOVING SOUTHEAST AT
10 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
OXFORD...
MOUNT CHEAHA...
DELTA...
DEARMANVILLE...
OAK HILL...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3349 8563 3350 8564 3341 8564 3333 8590
3364 8595 3374 8576 3350 8557 3349 8557
TIME...MOT...LOC 2049Z 329DEG 7KT 3361 8580
56Special weather statement, Jun 30, 3:52 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 352 PM CDT MON JUN 30 2014 ALZ021-029-302130- CLEBURNE AL-RANDOLPH AL- 352 PM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 430 PM CDT... AT 348 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG THUNDERSTORM NEAR EDWARDSVILLE...OR NEAR HEFLIN...MOVING SOUTHEAST AT 20 MPH. PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... LAKE WEDOWEE... ABERNATHY... RANBURNE... FOSTERS CROSS ROADS... MORRISON CROSS ROADS... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 3328 8564 3367 8564 3375 8535 3336 8528 TIME...MOT...LOC 2052Z 331DEG 18KT 3363 8549 56
Special weather statement, Jun 30, 4:27 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT MON JUN 30 2014
ALZ027>029-302215-
CLAY AL-RANDOLPH AL-TALLADEGA AL-
427 PM CDT MON JUN 30 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TALLADEGA...RANDOLPH AND
CLAY COUNTIES UNTIL 515 PM CDT...
AT 424 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM RANBURNE TO DELTA TO GRANT
TOWN...AND MOVING SOUTH AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
LINEVILLE...
LAKE WEDOWEE...
WEDOWEE...
ASHLAND...
ROANOKE...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3310 8597 3309 8598 3311 8612 3359 8606
3354 8580 3347 8589 3347 8578 3350 8576
3349 8535 3350 8535 3348 8530 3311 8523
TIME...MOT...LOC 2127Z 351DEG 13KT 3347 8540 3343 8567
3348 8594
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:47 PM CDT | Special Weather Statement | BMX | Calhoun | 43 min |
| Jun 30, 3:06 PM CDT | Special Weather Statement | BMX | Etowah | 24 min |
| Jun 30, 3:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 30, 3:52 PM CDT | Special Weather Statement | BMX | Cleburne | 38 min |
| Jun 30, 4:27 PM CDT | Special Weather Statement | BMX | Clay, Randolph | 48 min |
| Jun 30, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 47 min |
| Jun 30, 5:16 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Tallapoosa | 59 min |
| Jun 30, 5:51 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 43 min |
| Jun 30, 6:36 PM CDT | Special Weather Statement | BMX | Bullock, Macon, Montgomery | 54 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.